Opuscula Mathematica
Opuscula Math. 34, no. 1 (), 183-197
http://dx.doi.org/10.7494/OpMath.2014.34.1.183
Opuscula Mathematica

Fixed point theorems for a semigroup of total asymptotically nonexpansive mappings in uniformly convex Banach spaces



Abstract. In this paper, we provide existence and convergence theorems of common fixed points for left (or right) reversible semitopological semigroups of total asymptotically nonexpansive mappings in uniformly convex Banach spaces. The results presented in this paper extend and improve some recent results announced by other authors.
Keywords: fixed point, semitopological semigroup, reversible semigroup, total asymptotically nonexpansive semigroup, uniformly convex Banach spaces.
Mathematics Subject Classification: 47H09, 47H10.
Cite this article as:
Suthep Suantai, Withun Phuengrattana, Fixed point theorems for a semigroup of total asymptotically nonexpansive mappings in uniformly convex Banach spaces, Opuscula Math. 34, no. 1 (2014), 183-197, http://dx.doi.org/10.7494/OpMath.2014.34.1.183
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.